# SDR COMA0760332

- Difficulty date: April 19, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 32,968 hours, 30,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,968 hours, 30,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 559 INSPECTION FOUND 2 EA CRACKS AT SEMI-PRESSURE BULKHEAD, FS 559, RBL 9-18.  REMOVED DAMAGE AND INSTALLED DOUBLER PER COMAIR SR10-5341-0001.
